MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72006
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient was unaware of any changes to therapy and thus was unable to provide any timeline for lead malfunction or events leading up to the malfunction.The impedance errors noted generally indicate open circuit, indicating the likelihood of a fracture within the lead itself or at the connector between the lead and ipg.The explanted devices were not returned to the firm for further investigation into the source of the impedance errors.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat knee pain.In (b)(6) 2025 the patient reached out to a local nalu representative for assistance with syncing a new phone with the nalu remote application.While assisting with the sync process, the system was assessed and found to have impedance errors on one of the leads.The patient had not noted any change in therapy and was fully unaware of any issues.Imaging was performed and showed no obvious issues with the implanted components.Although the patient had not noted any issues with therapy, the physician elected to replace the malfunctioning lead.On (b)(6) 2025 a surgical revision was performed to remove the malfunctioning lead and place a new lead.During the procedure the ipg was also replaced out of caution.During the revision procedure the physician placed pressure on the lead while attempting to remove it and the lead fractured just proximal to the tined end.The procedure included dissecting down to remove the remaining portion of the lead that had separated.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23306108
Report Number3015425075-2025-00300
Device Sequence Number5789051
Product Code GZF
UDI-Device Identifier00812537037370
UDI-Public(01)00812537037370(11)240806(17)270806(10)9457613
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72006
Device Catalogue Number72006
Device Lot Number9457613
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown